# SDR SWIA202053472

- Difficulty date: September 14, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 34,700 hours, 34,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE PRESSURE FLOOR SILL HAS CORROSION AT  MULTIPLE LOCATIONS BETWEEN FS 409+128 TO FS 559.  C-CHECK RO 10/18/2020.  REPAIRED LEFT SIDE PRESSURE FLOOR SILL CORROSION AT MULTIPLE LOCATIONS  BETWEEN FS 409+128 TO FS 559, IAW REO.  COMPLETED AND ATTACHED TASK CARD & FORM M337.   WEIGHT & BALANCE NOT AFFECTED.  NOTE REPAIR REQUIRES A DETAILED VISUAL INSPECTION EVERY 8260 FLIGHT CYCLES WITH A REPEAT EVERY 8260 FLIGHT CYCLES FIRST INSPECTION IS DUE AT 43061 FLIGHT CYCLE.  REFERENCE ATTACHED CONTINUATION CARD FOR DETAILS OF LOCATIONS OF BLENDING AND WORK PERFORMED.
